this issue
previous article in this issuenext article in this issue

Document Details :

Title: Full Credibility with Generalized Linear and Mixed Models
Author(s): GARRIDO, José , ZHOU, Jun
Journal: ASTIN Bulletin
Volume: 39    Issue: 1   Date: 2009   
Pages: 61-80
DOI: 10.2143/AST.39.1.2038056

Abstract :
Generalized linear models (GLMs) are gaining popularity as a statistical analysis method for insurance data. For segmented portfolios, as in car insurance, the question of credibility arises naturally; how many observations are needed in a risk class before the GLM estimators can be considered credible? In this paper we study the limited fluctuations credibility of the GLM estimators as well as in the extended case of generalized linear mixed model (GLMMs). We show how credibility depends on the sample size, the distribution of covariates and the link function. This provides a mechanism to obtain confidence intervals for the GLM and GLMM estimators.